# SDR FDEA201204301672

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 67,115 hours, 13,992 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL.  TROUBLESHOT IAW FIM 24-30-03-00 FOUND PIN K AT P1-1957 BATTERY CHARGER R7-10 BROKEN.  RETERMINATED PIN K IAW SWPM 20 & WDM 24-33-01. OPS NORMAL IAW AMM SECURE PLANE BATTERY CHARGER MAINT PRAC 24-30-00-2.
